Levothyroxine Prescription Error: A Case Report.
Аннотация
Levothyroxine (LT) is the synthetic form of thyroxine (T4), a thyroid hormone analog used to treat hypothyroidism. LT overdose rarely results in severely poor outcomes. General guidelines for treating exogenous thyrotoxicosis depend on the severity of symptoms. There is no standardized protocol; however, drug discontinuation, beta-blockers (specifically propranolol), and cholestyramine effectively manage overdose when needed, with most cases resolving independently without medical intervention. Here, we present the case of a 26-year-old female with a history of supraventricular tachycardia, anxiety, depression, and Hashimoto thyroiditis who was accidentally overprescribed LT (300 mcg for one and a half months) that resulted in symptoms of lethargy, tremors, body temperature dysregulation, orthostatic hypotension, and diarrhea. This case, with limited evidence, suggests that excessive LT exacerbated the patient's underlying psychiatric symptoms, encouraging suicidal ideation.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.